Works matching DE "NILPOTENT Lie groups"
Results: 459
Decomposition of Quasi-regular Representations Induced from Discrete Subgroups of Nilpotent Lie Groups.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 135, doi. 10.1007/s11005-007-0176-9
- By:
- Publication type:
- Article
Differential forms in Carnot groups: a Γ-convergence approach.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 211, doi. 10.1007/s00526-011-0409-8
- By:
- Publication type:
- Article
Derivations of the ( n, 2 , 1)-nilpotent Lie Algebra.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 715, doi. 10.1007/s10958-016-3054-0
- By:
- Publication type:
- Article
Hypoelliptic Heat Kernel Over 3-Step Nilpotent Lie Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 6, p. 614, doi. 10.1007/s10958-014-1889-9
- By:
- Publication type:
- Article
On Chung's Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 75, doi. 10.1007/s10958-013-1638-5
- By:
- Publication type:
- Article
Finiteness of the standard basis of a T-ideal containing lie nilpotency of index 4.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 530, doi. 10.1007/s10958-013-1480-9
- By:
- Publication type:
- Article
Fundamental Theorem of Affine Geometry for Lie Algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 6, p. 768, doi. 10.1007/s10958-013-1362-1
- By:
- Publication type:
- Article
On T-Spaces in a Relatively Free Two-Generated Lie Nilpotent Associative Algebra of Index 4.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 686, doi. 10.1007/s10958-013-1351-4
- By:
- Publication type:
- Article
Associative and Jordan Lie Nilpotent Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 5, p. 413, doi. 10.1007/s10469-024-09755-0
- By:
- Publication type:
- Article
Faithful Representations of Finite Type for Conformal Lie Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 272, doi. 10.1007/s10469-024-09741-6
- By:
- Publication type:
- Article
A Mal'tsev basis for a partially commutative nilpotent metabelian group.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 5, p. 439, doi. 10.1007/s10469-011-9154-5
- By:
- Publication type:
- Article
TENSOR PRODUCTS OF INFINITE DIMENSIONAL MODULES IN THE BGG CATEGORY OF A QUANTIZED SIMPLE LIE ALGEBRA OF TYPE ADE.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 35, p. 108, doi. 10.24330/ieja.1357059
- By:
- Publication type:
- Article
Classification of some subclasses of 6--dimensional nilpotent Leibniz algebras.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1925, doi. 10.3906/mat-2002-69
- By:
- Publication type:
- Article
Some upper bounds on the dimension of the Schur multiplier of a pair of nilpotent Lie algebras.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1020, doi. 10.3906/mat-1504-9
- By:
- Publication type:
- Article
Conformally parallel Spin(7) structures on solvmanifolds.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 1, p. 166, doi. 10.3906/mat-1105-36
- By:
- Publication type:
- Article
Topological loops with six-dimensional solvable multiplication groups having five-dimensional nilradical.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 71, doi. 10.33039/ami.2019.08.001
- By:
- Publication type:
- Article
Flat and almost ?at manifolds.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 263
- By:
- Publication type:
- Article
NIELSEN THEORY ON INFRA-NILMANIFOLDS MODELED ON THE GROUP OF UNI-TRIANGULAR MATRICES.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 2, p. 483, doi. 10.24193/fpt-ro.2019.2.31
- By:
- Publication type:
- Article
On theorems of Beurling and Hardy for certain step two nilpotent groups.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 2, p. 127, doi. 10.1080/10652460802503595
- By:
- Publication type:
- Article
THE GEODESIC CURVES ON THE OSCILLATOR GROUP OF DIMENSION FOUR.
- Published in:
- Journal of Science & Arts, 2023, v. 23, n. 2, p. 459, doi. 10.46939/J.Sci.Arts-23.1-a13
- By:
- Publication type:
- Article
The Variety of 7-Dimensional 2-Step Nilpotent Lie Algebras.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 1, p. 26, doi. 10.3390/sym10010026
- By:
- Publication type:
- Article
Almost Contact Metric Structures on 5-Dimensional Nilpotent Lie Algebras.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 8, p. 76, doi. 10.3390/sym8080076
- By:
- Publication type:
- Article
Symbolic and Iterative Computation of Quasi-Filiform Nilpotent Lie Algebras of Dimension Nine.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 4, p. 1788, doi. 10.3390/sym7041788
- By:
- Publication type:
- Article
The P-radical classes in simple algebraic groups and finite groups of Lie type.
- Published in:
- Journal of Group Theory, 2012, v. 15, n. 5, p. 669, doi. 10.1515/jgt-2012-0013
- By:
- Publication type:
- Article
Group algebras of torsion groups and Lie nilpotence.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 2, p. 221, doi. 10.1515/JGT.2009.048
- By:
- Publication type:
- Article
A remark on the identification of Lie-type groups as amalgams of minimal parabolic subgroups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 1, p. 35, doi. 10.1515/JGT.2007.004
- By:
- Publication type:
- Article
Capability of nilpotent products of cyclic groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 4, p. 431, doi. 10.1515/jgth.2005.8.4.431
- By:
- Publication type:
- Article
The number of subgroups with trivial unipotent radicals in .nite groups of Lie type.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 1, p. 99
- By:
- Publication type:
- Article
WHEN IS A COMPLETION OF THE UNIVERSAL ENVELOPING ALGEBRA A BANACH PI-ALGEBRA?
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 107, n. 3, p. 493, doi. 10.1017/S0004972722000788
- By:
- Publication type:
- Article
AUTHOR INDEX FOR VOLUME 106.
- Published in:
- 2022
- Publication type:
- Table of Contents
COMPLEX STRUCTURES ON STRATIFIED LIE ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 106, n. 2, p. 320, doi. 10.1017/S0004972722000314
- By:
- Publication type:
- Article
COHOMOLOGY OF FILIFORM LIE ALGEBRAS OVER FIELDS OF CHARACTERISTIC TWO.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 168, doi. 10.1017/S0004972717001009
- By:
- Publication type:
- Article
ON LOCALLY DEFINED FORMATIONS OF SOLUBLE LIE AND LEIBNIZ ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 2, p. 322, doi. 10.1017/S0004972711003443
- By:
- Publication type:
- Article
GENERAL OPERATOR SOLUTIONS AND BRST QUANTIZATION OF SUPERSTRINGS IN THE pp-WAVE WITH TORSION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2231, doi. 10.1142/S0217751X08040883
- By:
- Publication type:
- Article
AUTOMORPHISMS OF CERTAIN NILPOTENT LIE ALGEBRAS OVER COMMUTATIVE RINGS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 3, p. 527, doi. 10.1142/S021819670700372X
- By:
- Publication type:
- Article
COMPLEX STRUCTURES ON INDECOMPOSABLE 6-DIMENSIONAL NILPOTENT REAL LIE ALGEBRAS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 1, p. 77, doi. 10.1142/S0218196707003500
- By:
- Publication type:
- Article
LEFT INVARIANT COMPLEX STRUCTURES ON NILPOTENT SIMPLY CONNECTED INDECOMPOSABLE 6-DIMENSIONAL REAL LIE GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 1, p. 115, doi. 10.1142/S0218196707003512
- By:
- Publication type:
- Article
Adjoint and Trivial Cohomologies of Nilpotent Complex Lie Algebras of Dimension ⩽7.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/805305
- By:
- Publication type:
- Article
On superstable groups with residual properties.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 1, p. 19, doi. 10.1002/malq.200610023
- By:
- Publication type:
- Article
TEPINGO TESTO IR EKG RODIKLIŲ SĄSAJŲ ANALIZĖ VERTINANT SPORTININKŲ ORGANIZMO FUNKCINES YPATYBES BEI TARPASMENINES SĄVEIKAS.
- Published in:
- Education. Physical Training. Sport / Ugdymas. Kûno kultûra. Sportas, 2009, v. 72, n. 1, p. 78
- By:
- Publication type:
- Article
Generators and defining relations for ring of invariants of commuting locally nilpotent derivations or automorphisms.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 1, p. 148, doi. 10.1112/jlms/jdm036
- Publication type:
- Article
A non Ricci-flat Einstein pseudo-Riemannian metric on a 7-dimensional nilmanifold.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 28, n. 4, p. 487, doi. 10.36045/j.bbms.210210
- By:
- Publication type:
- Article
Lipsman mapping and dual topology of semidirect products.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 1, p. 149, doi. 10.36045/bbms/1553047234
- By:
- Publication type:
- Article
Laplacian solitons on nilpotent Lie groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 2, p. 183, doi. 10.36045/bbms/1530065008
- By:
- Publication type:
- Article
Some restrictions on the Betti numbers of a nilpotent Lie algebra.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 3, p. 403, doi. 10.36045/bbms/1407765880
- By:
- Publication type:
- Article
Finite W-Superalgebras and Truncated Super Yangians.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 1, p. 89, doi. 10.1007/s11005-013-0656-z
- By:
- Publication type:
- Article
Enhanced Leibniz Algebras: Structure Theorem and Induced Lie 2-Algebra.
- Published in:
- Communications in Mathematical Physics, 2020, v. 376, n. 1, p. 51, doi. 10.1007/s00220-019-03522-4
- By:
- Publication type:
- Article
Representations of Super Yang-Mills Algebras.
- Published in:
- Communications in Mathematical Physics, 2013, v. 320, n. 3, p. 783, doi. 10.1007/s00220-012-1648-z
- By:
- Publication type:
- Article
Sheaves of Noncommutative Smooth and Holomorphic Functions Associated with the Non-Abelian Two-Dimensional Lie Algebra.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 1/2, p. 17, doi. 10.1134/S0001434622070021
- By:
- Publication type:
- Article
Strengthened Wiegold Conjecture in the Theory of Nilpotent Lie Algebras.
- Published in:
- Mathematical Notes, 2022, v. 111, n. 5/6, p. 747, doi. 10.1134/S000143462205008X
- By:
- Publication type:
- Article